MathSciNet Relay Station
MathSciNet bibliographic data
MR2748435 (2012a:35339) 35R09 (35B40 35K15 35K57 35Q92)
Terra, Joana; Wolanski, Noemi Asymptotic behavior for a nonlocal diffusion equation with absorption and nonintegrable initial data. The supercritical case. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1421–1432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement